Active ingredients: furosemide
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are simple to use, anonymous and free. Start now >>>
Does it make sense to take ditropan (given for urinary incont./overactive bladder) and Lasix (which will make her urinate)? Please explain. By the way, ditopan doesn't even help her so I'm wondering if it should be discontinued. Thank you
After starting Lasix, have been experiencing shortness of breath. I am 68, female and also taking Synthroid. I was hoping someone may know of something that could help with the shortness of breath. Is there a change in diet that could help?
is there any connection between taking a diuretic and experiencing muscle pain? I've been on one for years and years, but my experience tells me that any drug can cause a reaction AT ANY TIME. Doesn't matter how long ( or short ) a person has been on a drug. Has anyone else gone thru this???
More questions for: Lasix
Hi everyone. Just started taking low dose lasik. I have CAD. Mild heart attack, 11 years ago. I have a stent in a left anterior descending artery. I take many of the Cardiac drugs that you would expect a patient, such as myself, to be taking: ARB beta-blocker Isosorbide mononitrate [blood vessel dilator] aspirin clopidogrel [Plavix generic] atorvastatin I am diagnosed with unstable angina--but rarely have chest pain. I almost never have to ingest nitroglycerine. Recently, I developed mild edema in both legs. After a few weeks, it went away. When it returned, my PCP put me on low dose furosemide. An Echo, about 6 months, revealed no cardiac danger--nor any need to increase dosage or change medications. But now, about the same time as when I started to take lasik--about 8 days ago--I started to experience periodic mild to mild-moderate shortness of breath, especially the last 3 days. A very sharp pharmacist--whom I trust--has never seen a case where shortness of breath is a side-effect of Lasik. [Obviously Lasik is not prescribed to a patient to exacerbate the very symptoms it is intended to treat. But, though rare, such a side effect is in the literature. Any thoughts? Thanks much...
Hello I have recently been placed on this medication along with Laxis. I am extremely concerned about its side affects as I've heard lawsuits reports and public announcements regarding its use.... I am strongly considering discontinuing its usage. Any advice would be helpful.... thank you
A friend has just started taking Lasix to help with the swelling in her legs and other symptoms of Heart Failure. She is now having shortness of breath. Does this fade with time or get worse? Does anyone have suggestions on how to help with this?
More reviews for: Lasix
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.